Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I have light pain in my left arm, I take 2 aspirin daily. I am 28 only

It was probably earlier this week I found out someone I knew around my age, 28, passed away because of heart problems. Now since then I have pain in my chest , not always steady it does go away, and pain in my left side of my chest as well and sometimes under deep breaths pain as well. I also have a steady nagging but light pain in my left arm, nothing serious to where i have to put ice on it or massage it. Any help here? Its very annoying and I don t want to go to the Doctors again. Ps. I have taken about 2 asprin already this hour
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It's probably anxiety. You are thinking about it whether you realize it or not. If you've been to the doctor and checked out OK, then don't worry. Did you know almost half the people that come to the emergency room with symptoms of heart problems have just had anxiety attacks? But if you're concerned, and need reassurance see a doctor, regardless. You won't be the first.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor